Alert archive / Wyoming / Special Weather Statements in 2011

Special Weather Statement, NWS Cheyenne, WY

August 28, 2011Laramie County, Wyoming

NWS Cheyenne, WY issued this special weather statement at Aug 28, 2011, 4:21 PM MDT for Laramie County, Wyoming. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2011, 4:21 PM MDT (22:21 UTC)
Expired
Aug 28, 2011, 5:15 PM MDT
In force
54 min
Issued by
NWS Cheyenne, WY

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 24 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2882 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WWUS85 KCYS 282221
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
421 PM MDT SUN AUG 28 2011

NEZ054-WYZ106>108-115>119-282315-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY
WY-KIMBALL NE-LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE
RANGE FOOTHILLS WY-
421 PM MDT SUN AUG 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE...LARAMIE...
SOUTHEASTERN ALBANY...SOUTHWESTERN GOSHEN AND SOUTHWESTERN KIMBALL
COUNTIES UNTIL 515 PM MDT...

AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING 
AN OUTFLOW BOUNDARY ALONG A LINE EXTENDING FROM 7 MILES NORTH OF 
IRON MOUNTAIN TO 9 MILES NORTHWEST OF WHITAKER TO WHITAKER TO 6 
MILES WEST OF CARPENTER...AND MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED ALONG AND BEHIND THIS OUTFLOW 
BOUNDARY FOR ABOUT 15 TO 30 MINUTES AFTER THE BOUNDARY PASSES YOUR 
LOCATION.

WIND GUSTS OF 40 TO 50 MPH WERE ESTIMATED BY THE PUBLIC AT A 
LOCATION 10 MILES NORTH OF CHEYENNE AS THE OUTFLOW BOUNDARY MOVED 
THROUGH.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR IN THE WAKE 
OF THE OUTFLOW BOUNDARY PRODUCING RAINFALL AMOUNTS UP TO ONE QUARTER 
OF AN INCH...ALONG WITH WIND GUSTS TO 50 MPH.

ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG AND AHEAD OF 
THE OUTFLOW BOUNDARY FROM CHUGWATER TO PINE BLUFFS...AS MOIST EAST 
WINDS AT LOW LEVELS COLLIDE WITH THE NORTHEAST MOVING OUTFLOW 
BOUNDARY.

THE OUTFLOW BOUNDARY WILL BE NEAR...
CARPENTER AROUND 430 PM MDT.
HILLSDALE AND HWY 85 MM 32 AROUND 435 PM MDT.
BURNS AROUND 445 PM MDT.
HWY 85 AT HIGHWAY 216 AROUND 505 PM MDT.
GUN BARREL...PANORAMA POINT AND CHUGWATER AROUND 510 PM MDT.
PINE BLUFFS AND HWY 85 MM 50 AROUND 515 PM MDT.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 333 AND
402.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 9.

&&

LAT...LON 4101 10531 4127 10539 4167 10563 4184 10482
      4153 10436 4101 10390
TIME...MOT...LOC 2217Z 247DEG 19KT 4165 10520 4151 10497
          4142 10480 4101 10443

$$

RUBIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 28, 3:08 PM MDT, 1 hour 13 minutes earlier.

Area forecast discussion, Aug 28, 3:08 PM MDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
308 PM MDT SUN AUG 28 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
EARLY AFTERNOON WATER VAPOR IMAGERY LOOKS REMARKABLY SIMILAR TO
24 HOURS AGO...WITH THE PERSISTENT UPPER RIDGE STILL PARKED OVER
THE SOUTHWESTERN STATES. SUBTROPICAL MID-LEVEL MOISTURE CONTINUES
TO STREAM NORTHWARD ACROSS THE ROCKIES AND HIGH PLAINS. A CLOSED
UPPER LOW AND ASSOCIATED TROUGH WAS MOVING INTO WASHINGTON AND
OREGON. WEAK SHORTWAVES TOPPING THE RIDGE FROM UTAH AND IDAHO
ACROSS COLORADO AND WYOMING...COMBINED WITH THE MOISTURE AND
LOW/MID LEVEL INSTABILITY WERE TRIGGERING SCATTERED CONVECTION.
THUS FAR...MOST OF THE SHOWERS AND THUNDERSTORMS WERE CONFINED
TO CARBON AND SOUTHWEST ALBANY COUNTIES...AND WERE SLOWLY MOVING
TO THE EAST. THE REGIONAL SURFACE ANALYSIS PLACED A WEAK BACKDOOR
FRONT FROM EASTERN WYOMING INTO THE WESTERN NEBRASKA PANHANDLE.
SURFACE WINDS HAVE SHIFTED TO NORTHEASTERLY ALONG WITH SLOWLY RISING
DEW POINTS BEHIND THE FRONT. THIS FRONT WILL CONTINUE TO DRIFT TO
THE SOUTHWEST INTO SOUTHEAST WYOMING THROUGH LATE THIS AFTERNOON...
WITH ADDITIONAL CONVECTION EXPECTED TO DEVELOP EAST OF THE LARAMIE
RANGE. INSTABILITY WILL BE MARGINAL /SOUNDING CAPES OF 400-800
J/KG/ ALONG WITH INVERTED-V SOUNDINGS TO SUPPORT SOME GUSTY
THUNDERSTORMS THIS AFTERNOON AND EVENING.

THE 12Z SHORT RANGE MODEL SUITE CONTINUES TO ADVERTISE THE FLATTENING
OF THE UPPER RIDGE AS THE PACIFIC NORTHWEST SHORTWAVE TROUGH TRACKS
EAST ACROSS THE NORTHERN ROCKIES AND PLAINS THROUGH TUESDAY. THIS
PATTERN CHANGE WILL RESULT IN A MORE ZONAL FLOW ALOFT. MEANWHILE...
THE BACKDOOR SURFACE BOUNDARY WILL STALL ALONG THE LARAMIE RANGE
TONIGHT AND MONDAY. FAVORABLE UPSLOPE...COMBINED WITH ADEQUATE
MOISTURE AND MARGINAL INSTABILITY WILL KEEP CHANCES FOR SHOWERS AND
THUNDERSTORMS IN THE FORECAST FOR THE NEXT 24 TO 36 HOURS. THE
INSTABILITY/THETA-E AXIS WILL SET UP EAST OF THE LARAMIE RANGE
INTO WESTERN NEBRASKA MONDAY AFTERNOON AND EVENING WITH SBCAPES
OF 500-1000 J/KG AND DEW POINTS IN THE 50S TO LOWER 60S. BULK SHEAR
VALUES LOOK MARGINAL...SO SEVERE THREAT WILL BE MINIMAL. CANNOT
RULE OUT ISOLATED STRONG THUNDERSTORMS WITH WIND GUSTS TO 50 MPH...
SMALL HAIL AND LOCALLY HEAVY RAIN. HIGH TEMPERATURES MONDAY WILL
BE AT LEAST 10 DEGREES COOLER /IN THE 80S/ THAN SUNDAY DUE TO
THICKER CLOUD COVER AND GREATER PRECIPITATION COVERAGE FOR AREAS
EAST OF THE LARAMIE RANGE. TEMPERATURES WILL REMAIN FAIRLY WARM
OUT WEST AS THE BOUNDARY WILL BE STALLED ALONG THE RANGE. ISOLATED
SHOWERS AND THUNDERSTORMS WILL LINGER OVER NORTHEAST PORTIONS OF
THE CWA MONDAY NIGHT AS THE SURFACE BOUNDARY AND SHORTWAVE MOVE
EAST. DRIER AND MORE STABLE AIR WILL FILTER INTO THE CWA FROM THE
WEST...ALONG WITH INCREASING WESTERLY SURFACE WINDS. THIS WILL
HEIGHTEN FIRE WEATHER CONCERNS OVER PORTIONS OF EAST CENTRAL AND
SOUTH CENTRAL WYOMING DURING THE AFTERNOON. ALSO...EXPECT WARMER
TEMPERATURES TUESDAY AFTERNOON /UPPER 80S TO MID 90S/...ESPECIALLY
EAST OF THE LARAMIE RANGE DUE TO DOWNSLOPE WESTERLY WIND COMPONENT.

.LONG TERM...WEDNESDAY THROUGH SUNDAY...LONG RANGE MODELS CONTINUE
TO STRUGGLE WITH THE TIMING AND INTENSITY OF NORTHERN PACIFIC
TROUGHS AND ASSOCIATED COLD FRONTS PUSHING SOUTH OUT OF WESTERN
CANADA LATER THIS WEEK AND INTO THE WEEKEND. FAIRLY CONFIDENT THAT
WEDNESDAY AND WEDNESDAY NIGHT WILL BE DRY AND VERY WARM AHEAD OF
THE FIRST COLD FRONT...WITH HIGHS IN THE 90S EAST OF THE LARAMIE
RANGE AND MID TO UPPER 80S ACROSS CNTRL WYOMING. THERE WILL LIKELY
BE ENOUGH MIDLEVEL MOISTURE AND LLVL INSTABILITY TO PRODUCE
ISOLATED THUNDERSTORMS OR RAIN SHOWERS WEDNESDAY AFTERNOON...BUT
EXPECT COVERAGE TO BE LESS TODAY AND MONDAY WITH VERY LITTLE
DYNAMIC FORCING AND MODELS SHOWING ANTICYCLONIC FLOW OVER THE
CNTRL PLAINS. KEPT LOW POP ACROSS THE AREA...UNDER 20 PERCENT.

FOR LATE IN THE WEEK AND INTO NEXT WEEKEND...THE 12Z MODELS ARE
SHOWING POOR CONSISTENCY WITH DIFFERENT SOLUTIONS COMPARED TO
YESTERDAY. THE 12Z ECMWF IS NOW SHOWING A STRONG COLD FRONT AND
MODERATE PRECIPITATION PUSHING SOUTHWARD INTO SOUTHEAST WYOMING
AND WESTERN NEBRASKA STARTING MIDDAY ON THURSDAY...WITH 700MB
TEMPS LOWERING TO 0C JUST NORTH OF THE FORECAST AREA. THIS WOULD
SUGGEST HIGHS ON FRIDAY IN THE 60S TO LOW 70S. HOWEVER...THE GFS
AND THE GEM SHOW THIS FRONT CONSIDERABLY WEAKER COMPARED TO THE
ECMWF AND FURTHER NORTH WITH ONLY SLIGHTLY COOLER TEMPS IN THE UPPER
70S TO LOW 80S AND HARDLY ANY PRECIP. SEVERAL ENSEMBLE MEMBERS ARE
SIMILAR TO THE ECMWF...SO CAN NOT IGNORE THAT SOLUTION. LOWERED
TEMPS TOWARDS CLIMO AND INCREASED POP BETWEEN 15 TO 30
PERCENT ESPECIALLY FURTHER NORTH...WHICH IS IN DECENT AGREEMENT
WITH MODEL CONSENSUS AT THIS TIME. IF ANYTHING...MODELS SHOW
BETTER AGREEMENT FOR DAYS 6 AND 7 AS ANOTHER COLD FRONT PUSHES
SOUTH OUT OF CANADA WITH ALL MODEL SOLUTIONS SHOWING NORTHWEST
FLOW ALOFT AND COOLER TEMPS CLOSER TO NORMAL.
&&

.AVIATION...18Z TAF ISSUANCE. WEAK COLD FRONT ACROSS WESTERN
NEBRASKA WILL CONTINUE TO DRIFT SOUTHWEST INTO EASTERN WYOMING
TODAY. THIS WILL RESULT IN WINDS SHIFTING INTO THE EAST TO
GRADUALLY SOUTHEAST TODAY AND TONIGHT. UPSLOPE WINDS WILL PROVIDE
ADDITIONAL MOISTURE TO THE AREA...AND WITH AN UPPER LEVEL
DISTURBANCE EXPECTED TO MOVE ACROSS WYOMING THIS EVENING...RAIN
SHOWERS AND SCATTERED TSTORMS ARE EXPECTED TO DEVELOP BY LATE THIS
AFTERNOON AND PUSH EAST INTO WESTERN NEBRASKA. VFR CONDITIONS WILL
PREVAIL TODAY...BUT PERIODS OF MVFR CONDITIONS CAN NOT BE RULED
OUT...ESPECIALLY AFTER 00Z THIS EVENING.
&&

.FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
FOR MUCH OF THE DISTRICT THROUGH MONDAY EVENING AS SUBTROPICAL
MOISTURE COMBINES WITH WEAK UPPER LEVEL DISTURBANCES AND A
MEANDERING SURFACE TROUGH OVER SOUTHEAST WYOMING AND THE WESTERN
NEBRASKA PANHANDLE. MINIMUM RELATIVE HUMIDITIES THIS AFTERNOON
WILL BE SLIGHTLY HIGHER THAN RECENT DAYS WITH VALUES IN THE 20S
AND 30S. HUMIDITY RECOVERIES WILL BE GOOD TO EXCELLENT AT NIGHT.
THE AIR MASS WILL BEGIN TO DRY OUT TUESDAY AS THE SURFACE TROUGH
SHIFTS EAST INTO WESTERN PLAINS AND WESTERLY WINDS INCREASE OVER
EAST CENTRAL AND SOUTH CENTRAL WYOMING. MINIMUM RELATIVE
HUMIDITIES WILL PLUMMET TO 10 TO 15 PERCENT OVER PORTIONS OF
CARBON AND CONVERSE COUNTIES TUESDAY AFTERNOON. THESE DRY
CONDITIONS COMBINED WITH GUSTY WEST WINDS UP TO 30 MPH MAY LEAD TO
CRITICAL FIRE WEATHER CONDITIONS AT THAT TIME.
&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...JAMSKI
LONG TERM/AVIATION...TJT
Hazardous weather outlook, Aug 28, 10:33 AM MDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1033 AM MDT SUN AUG 28 2011

WYZ101>119-291230-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1033 AM MDT SUN AUG 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP WEST OF THE
LARAMIE RANGE EARLY THIS AFTERNOON...THEN SPREAD EAST ACROSS THE
REMAINDER OF THE AREA THROUGH LATE THIS AFTERNOON AND EVENING. THE
MAIN THUNDERSTORM HAZARDS WILL BE WIND GUSTS OF 40 MPH OR HIGHER...
BRIEF MODERATE RAINFALL AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY...DECREASING
MONDAY NIGHT. A FEW STRONG THUNDERSTORMS PRODUCING WIND GUSTS TO
50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
EAST OF THE LARAMIE RANGE DURING THE AFTERNOON AND EARLY EVENING.
WARMER AND MAINLY DRIER CONDITIONS ARE FORECAST FOR MUCH THE AREA
TUESDAY THROUGH THURSDAY. THE EXCEPTION WILL BE OVER THE MOUNTAINS
OF CARBON COUNTY WHERE ISOLATED AFTERNOON AND EARLY EVENING
THUNDERSTORMS WILL BE POSSIBLE. COOLER TEMPERATURES ARE FORECAST
FOR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-291230-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1033 AM MDT SUN AUG 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND CONTINUE THROUGH LATE THIS EVENING. THE MAIN THUNDERSTORM
HAZARDS WILL BE WIND GUSTS OF 40 MPH OR HIGHER...BRIEF MODERATE
RAINFALL AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY...
DECREASING MONDAY NIGHT. A FEW STRONG THUNDERSTORMS PRODUCING
WIND GUSTS TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING.
WARMER AND DRIER CONDITIONS ARE FORECAST FOR TUESDAY THROUGH
THURSDAY...FOLLOWED BY COOLER TEMPERATURES ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Special weather statement, Aug 28, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
421 PM MDT SUN AUG 28 2011

NEZ054-WYZ106>108-115>119-282315-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY
WY-KIMBALL NE-LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE
RANGE FOOTHILLS WY-
421 PM MDT SUN AUG 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE...LARAMIE...
SOUTHEASTERN ALBANY...SOUTHWESTERN GOSHEN AND SOUTHWESTERN KIMBALL
COUNTIES UNTIL 515 PM MDT...

AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN OUTFLOW BOUNDARY ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
IRON MOUNTAIN TO 9 MILES NORTHWEST OF WHITAKER TO WHITAKER TO 6
MILES WEST OF CARPENTER...AND MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED ALONG AND BEHIND THIS OUTFLOW
BOUNDARY FOR ABOUT 15 TO 30 MINUTES AFTER THE BOUNDARY PASSES YOUR
LOCATION.

WIND GUSTS OF 40 TO 50 MPH WERE ESTIMATED BY THE PUBLIC AT A
LOCATION 10 MILES NORTH OF CHEYENNE AS THE OUTFLOW BOUNDARY MOVED
THROUGH.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR IN THE WAKE
OF THE OUTFLOW BOUNDARY PRODUCING RAINFALL AMOUNTS UP TO ONE QUARTER
OF AN INCH...ALONG WITH WIND GUSTS TO 50 MPH.

ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG AND AHEAD OF
THE OUTFLOW BOUNDARY FROM CHUGWATER TO PINE BLUFFS...AS MOIST EAST
WINDS AT LOW LEVELS COLLIDE WITH THE NORTHEAST MOVING OUTFLOW
BOUNDARY.

THE OUTFLOW BOUNDARY WILL BE NEAR...
CARPENTER AROUND 430 PM MDT.
HILLSDALE AND HWY 85 MM 32 AROUND 435 PM MDT.
BURNS AROUND 445 PM MDT.
HWY 85 AT HIGHWAY 216 AROUND 505 PM MDT.
GUN BARREL...PANORAMA POINT AND CHUGWATER AROUND 510 PM MDT.
PINE BLUFFS AND HWY 85 MM 50 AROUND 515 PM MDT.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 333 AND
402.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 9.

&&

LAT...LON 4101 10531 4127 10539 4167 10563 4184 10482
      4153 10436 4101 10390
TIME...MOT...LOC 2217Z 247DEG 19KT 4165 10520 4151 10497
          4142 10480 4101 10443

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 5:33 PM MDTSpecial Weather StatementCYSGoshen, Platte57 min
Aug 28, 5:42 PM MDTSpecial Weather StatementCYSConverse63 min

Nearby

Special Weather Statements in Wyoming, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.